# SDR SWIA201440578

- Difficulty date: December 31, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY SKIN AT BUTT SEAM BS 559+112, STR 27.   BLENDED CORROSION IAW SRM AND FOUND OUT OF LIMITS. REPAIRED IAW EA.
